[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Has anyone ever noticed themselves dizzy from insulin?

Several years ago, I attempted to take Ultralente (while still using
needles) and I became dizzy from it- I didn't realize it at first, but I
developed car sickness (after going 25 years without ever becoming
carsick) and once had a severe insulin reaction and failed to treat it
promptly because the symptom was...car sickness! and 20 mintues later I
realized it was a reaction (and wound up in the hospital). Obviously, I
discontinued Ultralente. 
WELL- I have had a few days of dizziness while on Humalog, most notably
today- I felt "off" all day and it definitely was not high BSs- they
were fine. I thought that maybe it was because I hadn't eaten much and
so Ihad a small meal, and bolused, and felt dizzier than ever. I had to
change the cartridge so I used the new bottle of Humalog and tossed the
old one, which was purchased (not opened) in October- and I haven't been
refrigerating it because I was told that the insulin shouldbe at room T
before filling the cartrige. 

There was no nausea, just a peculiar and uncomfortable swaying
dx 1992 age 32 "gestational"
Insulin-Pumpers website http://www.insulin-pumpers.org/